# SDR U9FS201609190001

- Difficulty date: July 15, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N852AT
- Make and model: Piper PA-34-200
- Aircraft serial: 347250258
- Aircraft time: 7,594 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Part number: AN2420A
- Condition: Chafed
- Location: Nlg
- Part time: 7,594 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PILOT INSTRUCTOR AND STUDENT WERE FLYING THIS ACFT DOING TOUCH AND GOES.  ON THE SECOND TOUCH AND GO THE NOSE GEAR WOULD NOT EXTEND.  AFTER SEVERAL ATTEMPTS TO EXTEND THE NOSE GEAR BY THE PILOT, HE TRIED TO FREE FALL THE GEAR, BOTH MAINS EXTENDED BUT THE NOSE GEAR WOULD NOT.
